Funnel Cloud, Miami-Dade
- When
- June 27, 2:10 PM EST
- Where
- Miami-Dade County, Hialeah
- Reported by
- GENERAL PUBLIC
- Coordinates
- 25.609, -80.499 (the zone’s center; the record gives no point)
Funnel cloud observed near Hialeah City Hall.
1 funnel cloud, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Jun 27, 1:40 PM EST, 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 240 PM EDT TUE JUN 27 2006 .DISCUSSION...SURFACE RIDGE OVER SOUTH FLORIDA WILL MOVE SLOWLY NORTH TO CENTRAL FLORIDA BY THURSDAY. SOUTHEAST WIND FLOW WILL BECOME MORE EAST BY WEDNESDAY. PWATS MUCH LOWER THAN 24 HRS AGO AND DRYER AIR EVIDENT ON RAOB ABOVE 17K. THIS IS PROVIDING SOME PUNCH TO THE STORMS THIS AFTERNOON. HIGHEST WINDS IN STORMS SO FAR HAS BEEN 40 MPH AND RADAR SHOWS POSSIBLE SMALL HAIL BROWARD COUNTY BUT DEFINITELY VERY HEAVY RAINFALL. AT LEAST THESE STORMS ARE MOVING NORTHEAST AND NOT SITTING STILL. WITH SW MEAN FLOW AND SEABREEZE ALONG EAST COAST, HIGHEST POPS REST OF TODAY EAST COAST. A SIMILAR SCENARIO EXPECTED NEXT FEW DAYS. A TROPICAL WAVE IS BEING WATCHED ALONG 51W AND ACCORDING TO GFS AND WITH AN WEST MOVEMENT OF 15 TO 20 KTS, THIS WAVE SHOULD BE ON OUR DOORSTEP SUNDAY AND COULD PROVIDE ENHANCED THUNDERSTORM ACTIVITY SUNDAY AND MONDAY AND POSSIBLY TUESDAY. TOO SOON TO PUT POPS TO LIKELY ATTM FOR SUNDAY AND MONDAY BUT COULD BE VERY POSSIBLE THE CLOSER WE GET TO THE EVENT. && .MARINE...WINDS WILL BE FAIRLY LIGHT AT 15 KNOTS OR LESS AND SEAS 3 FEET OR LESS THROUGH THE WEEKEND. THIS WILL PROVIDE DECENT BOATING CONDITIONS. && .FIRE WEATHER...MINIMUM RHS WILL BE ABOVE CRITERIA EACH AFTN SO NO HIGHLIGHTS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 78 90 77 89 / 25 60 35 55 FORT LAUDERDALE 79 90 77 89 / 25 55 30 55 MIAMI 78 91 77 89 / 20 55 30 55 NAPLES 75 90 75 90 / 10 35 25 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && 18
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 530 AM EDT TUE JUN 27 2006 FLZ063-066>075-280930- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 530 AM EDT TUE JUN 27 2006 ...SCATTERED THUNDERSTORMS ACROSS SOUTH FLORIDA THIS AFTERNOON AND EVENING... ...A FEW STORMS COULD BECOME STRONG ATLANTIC COAST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: A MOIST AND UNSTABLE ATMOSPHERE WILL LEAD TO THE DEVELOPMENT OF SCATTERED THUNDERSTORMS ACROSS SOUTH FLORIDA THIS AFTERNOON. AN EAST COAST SEA BREEZE COULD ALLOW A FEW OF THE STORMS TO BECOME STRONG ALONG THE ATLANTIC COAST, PRODUCING FREQUENT LIGHTNING, GUSTY WINDS TO 40 MPH, AND HEAVY DOWNPOURS. WIND: THE STRONGEST STORMS COULD CONTAIN WIND GUSTS TO 40 MPH. FLOODING: STREET FLOODING IN AREAS OF POOR DRAINAGE IS POSSIBLE, MAINLY ACROSS THE EAST COAST METROPOLITAN AREAS WHERE STRONGER STORMS WITH HEAVY RAINFALL MAY OCCUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE RISK OF THUNDERSTORMS WILL CONTINUE ACROSS SOUTH FLORIDA EACH DAY. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO. DG
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 125 PM EDT TUE JUN 27 2006 FLZ072-074-271800- BROWARD METROPOLITAN FL-DADE METROPOLITAN FL- 125 PM EDT TUE JUN 27 2006 AT 120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MIAMI INTERNATIONAL AIRPORT...OR NEAR HIALEAH...MOVING NORTH AT 10 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. GARCIA
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 203 PM EDT TUE JUN 27 2006 FLZ068-072-074-271900- PALM BEACH EASTERN FL-BROWARD METROPOLITAN FL-DADE METROPOLITAN FL- 203 PM EDT TUE JUN 27 2006 AT 159 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT STRONG THUNDERSTORMS WERE RAPIDLY DEVELOPING OVER NORTHERN MIAMI-DADE...WESTERN BROWARD AND SOUTHERN PALM BEACH COUNTIES. THESE STORMS WERE MOVING NORTH AT 10 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES.
The Miami radar (KAMX), 9 km away, was scanning. The volume nearest the first event began at 19:08 UTC.
1 funnel cloud. Local standard time, as filed.
Funnel cloud observed near Hialeah City Hall.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2006Every state in 2006This day in weather historyWarnings in Florida, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5511575.